I am scared to death I'm only on 30 mg now I was on 260 for a long time I have every symptoms of with drawl the Dr. gave me Ativan in a small amount.what should I do I am very afraid and in hopeless pain.I was in an accident 20 years ago had a hip replacement and knee replacement and my back was damaged.I have severe sleep apnea this is why I need to go off my medication.
19 Mar 2011
First let me apologize that no one got back to you any sooner. I understand your fear. Please google the Thomas Recipe to find out what you can do to help your body through the withdrawls.
You will have to continue to reduce the Kadian at a slow rate in order to reduce the withdrawl effects. Your doctor is the best to advise you how to taper from this drug.
What does the doctor want you to do for the pain if you can not take the Kadian? Do you use a breathing machine at night for your apnea?
You may benefit from something like Lyrica, Neurontin, or Cymbalta for nerve pain. These medications are non narcotic and are very effective for some people.
Please hang in there and again I apologize that no one responded to you sooner,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
howcan you take Kadian I.V.
1 answer • 16 Nov 2009
HI I am not sure how much welse to put into this queastion as it keeps asking for more - But here is my main quiestion :WHAT ARE the lasting effects ...
1 answer • 24 Aug 2010
I went for my monthly medidations, "Kadian 60 mg 3Xa day,, without even asking, I told my regular Dr. that the Kadian wasn't helping like ...
3 answers • 27 Nov 2010
My husband has had two back surgeries for degenerative disc disease, he is also type 1 diabetic and on a pump. He has been taking kadian and percocet ...
1 answer • 27 Jul 2011
... it for years. My pain has changed and I'm trying to see if I "need" to take such strong meds, although I'm still in some ...
1 answer • 8 Dec 2011